# SDR SWAA2022111555580

- Difficulty date: October 4, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Broken
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE FLOOR CAP STRIP SPLICE AT APPROX. STA 767 IS BROKEN.   INSTALLED ON ROUTINE T/C TTG8Q004E3DG.
